Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 27 of 52 found articles
 
 
  On the lifting and reconstruction of nonlinear systems with multiple invariant sets
 
 
Title: On the lifting and reconstruction of nonlinear systems with multiple invariant sets
Author: Pan, Shaowu
Duraisamy, Karthik
Appeared in: Nonlinear dynamics
Paging: Volume 112 () nr. 12 pages 10157-10165
Year: 2024-04-30
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 27 of 52 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands